what happens if you snort Zoloft???

my brother says he wants to snort his zoloft pills to get high, but he doesn't know if it works, and i keep telling him not too. But was does it do??

12 Answers

Relevance
  • bri
    Lv 4
    1 decade ago
    Favorite Answer

    taking anti-depressants to get high does not work. it makes you like really freak out if you take too much. i do not recommend it!

    Source(s): My desperate times called for desperate measures.
    • Login to reply the answers
  • 4 years ago

    Thank you, miss pharmacist, for running through a few of the more common possible side effects listed on the sheet that comes with Zoloft. Actually, not much will happen after - ahem - " taking" - just one. Most of the side effects are unlikely to occur with snorting, because you will probably not do it again after you understand how much it burns the inside of your nose. I'm sure you'll find it quite unpleasant. The unlikely effects and side effects are due to the mechanism of action of this type of drug (a selective serotonin re-uptake inhibitor, or SSRI). These types of drugs effect their changes in the brain's chemistry by regulating the manufacture of new serotonin (a brain "messenger", or neurotransmitter) receptors inside the nucleus of cells. And that takes time to happen. I could take up to two weeks, or maybe even longer, to take full effect... and that's if you were taking it EVERY DAY for the full two weeks or more. That's also why doctors tell patients taking Zoloft to taper off over the span of weeks. This helps prevent withdrawal reactions, which can be serious, from occurring, which they might if a patient were to suddenly stop after being on it for weeks. But since you are unlikely to continue it, we won't have to worry about all this. Besides, the real question is, why snort it? Can't you just swallow it with water? And, of course, the real advice is, you absolutely should be having this discussion with your DOCTOR, since we all know it's available with a prescription only.

    • Login to reply the answers
  • ?
    Lv 4
    1 decade ago

    That sounds like a really stupid thing to do. The effects could be anywhere from Nothing to death. Some people get brain damage from snorting pills. You could either go the direction of just letting him find out, or you could get him help somehow. It might sound like you'd be being a retard, but you should tell someone that has the power to make him stop. (parents? police?)

    • Login to reply the answers
  • 1 decade ago

    Your brother needs help, he must really want to snort somethin else. What's wrong wit just simply taking the med? U know what i wouldn't want to find out what happens!

    • Login to reply the answers
  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    I have not done it myself, but probably nothing. The drug will do the same thing whether you snort it, swallow it or inject it. It's all the same, just a different method. Tell him to quit being a dumb***.

    • Login to reply the answers
  • Anonymous
    1 decade ago

    Tell him to grow up & be mature. He isn't doing such a great job influencing you so much that you've even posted this question for all to see. He needs to quit trying to find something to get "high" & grow up, get a job & a life. P.S. If he doesn't listen to you, tell your mom, I'm sure it'll piss her off enough to do something bout it.

    • Login to reply the answers
  • Anonymous
    1 decade ago

    Your brother sounds like he needs help.

    • Login to reply the answers
  • Anonymous
    1 decade ago

    probably kill him or do something to his brain so he ends up retarded and living in a home with nurses having to wipe his ***. Sound like a good idea?

    • Login to reply the answers
  • 1 decade ago

    Oh trust me it wont hurt any thing. =] But it also wont even give you a buzz. Me and my friend did the samething before... haha Im forreall.. but then we kinda got cought! (hehe)

    • Login to reply the answers
  • 1 decade ago

    Overdose possibly ...It will not make him high .. just sick..

    • Login to reply the answers
Still have questions? Get your answers by asking now.